# SDR AWXA0001972

- Difficulty date: May 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: HFEC confirms 2ea cracks in Sta 178 bulkhead skin 1 at RBL 1 and 1 at LBL 1 WL 187. Cracks are apprx .750 in length vertical 12 oclock to 6 oclock positionC:Cut dammaged area, HFEC no cracks noted Cal #0714. Frabricated repair doubler 2024 T#. 040 PO # x95025244 frabricated filler from 2024T3.032 po x95024184 treated primed & top coated repair doublers & filler and installed repair doubler and filler per SRM 53-10-08
